# SDR USAA2012112900016

- Difficulty date: October 20, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 FILIFORM CORROSION ON R1 DOOR SILL ANGLE BETWEEN BS294.5 TO BS 328, S17R.  REPLACED R1 DOOR SILL ANGLE BETWEEN BS 294.5 TO BS 328, S17R IAW B737 SRM 51-40-02-0G, FIG 12.
